# SDR 05FDEA04119

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO STATION 1129 L52 FOUND CRACKED.  CARRIED OUT REPAIR AT CRACKED LONGERON 52 LOCATED AT FORWARD   CARGO STATION   1129 AS PER SRM 53-10-00 FIGURE 1 VOLUME I.
